# SDR GTIA20120902478

- Difficulty date: September 2, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 22,123 hours, 10,588 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST ACCUMULATOR PRESSURE LOW.  SERVICED R1 OVER ASSIST R1 ACCUMULATOR PRESSURE IAW AMM 52-10-00-614-001.
